# SDR IPXA2017011712877

- Difficulty date: January 7, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E SKIN FOR SLAT TRACK CUTOUT AT STA XOS 720 IS CRACKED. REPAIRED CRACKED LT WING L/E SKIN FOR SLAT TRACK CUTOUT AT STA XOS 720 IAW SRM 57-40-02 REPAIR 7 FIG 201. (MAJOR)
